RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1982, Volume 263, Number 1, Pages 47–51 (Mi dan45122)  

MATHEMATICS

Homeomorphisms of products of countable spaces

V. Trnková

Charles University, Prague

Full text: PDF file (683 kB)

Bibliographic databases:

Document Type: Article
UDC: 513.83
Presented: P. S. Aleksandrov
Received: 19.08.1981

Citation: V. Trnková, “Homeomorphisms of products of countable spaces”, Dokl. Akad. Nauk SSSR, 263:1 (1982), 47–51

Citation in format AMSBIB
\Bibitem{Trn82}
\by V.~Trnkov\'a
\paper Homeomorphisms of products of countable spaces
\jour Dokl. Akad. Nauk SSSR
\yr 1982
\vol 263
\issue 1
\pages 47--51
\mathnet{http://mi.mathnet.ru/dan45122}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0647549}
\zmath{https://zbmath.org/?q=an:0517.54012}


Linking options:
  • http://mi.mathnet.ru/eng/dan45122
  • http://mi.mathnet.ru/eng/dan/v263/i1/p47

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:2
    Full text:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019